# SDR DALA2017112708293

- Difficulty date: November 22, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 44,966 hours, 19,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE AT ROWS 33 TO 37.   REPLACED THE BATTERY PACK IAW AMM 33-51. OPS CHECKED GOOD.
